Exacerbation of psoriasis due to interferon-α treatment of chronic active hepatitis

M. J. Georgetson, J. C. Yarze, A. T. Lalos, G. F. Webster, P. Martin

Research output: Contribution to journalArticlepeer-review

53 Scopus citations

Abstract

Interferon-α is an immune modulating drug which is indicated for the treatment of chronic viral hepatitis B and C. Several previous reports have suggested an association between treatment of patients with interferon-α and the development or exacerbation of autoimmune diseases. We report two patients with chronic viral hepatitis in whom treatment with interferon-α was associated with dramatic worsening of previously diagnosed psoriasis, necessitating discontinuation of the drug.

Original languageEnglish (US)
Pages (from-to)1756-1758
Number of pages3
JournalAmerican Journal of Gastroenterology
Volume88
Issue number10
StatePublished - Jan 1 1993
Externally publishedYes

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Fingerprint Dive into the research topics of 'Exacerbation of psoriasis due to interferon-α treatment of chronic active hepatitis'. Together they form a unique fingerprint.

Cite this